# SDR UALA2013070304649

- Difficulty date: July 2, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 64,354 hours, 24,119 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fairing
- Condition: Cracked
- Location: Nr 2 Nose Cone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE CONE NR 2 ENGINE CRACKED.  CRACK IN FAIRING ASSY. FROM 1 BOLT HOLE ALL THE WAY THRU TO THE REAR EDGE, OUT OF LIMITS IAW AMM. REPLACED INLET CONE FAIRING IAW AMM.
